Conservation Laws for Solitons in Magneto-optic Waveguides with Anti-cubic and Generalized Anti-cubic Nonlinearities


Biswas A. , Kara A. H. , EKİCİ M., Zayed E. M. E. , Alzahrani A. K. , Belic M. R.

REGULAR & CHAOTIC DYNAMICS, vol.26, no.4, pp.456-461, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.1134/s1560354721040080
  • Title of Journal : REGULAR & CHAOTIC DYNAMICS
  • Page Numbers: pp.456-461
  • Keywords: solitons, conservation law, anti-cubic, DISPERSIVE OPTICAL SOLITONS, SCHRODINGER-EQUATION, REDUCTION, DEVICES, KUNDU

Abstract

This paper implements a multiplier approach to exhibit conservation laws in magneto-optic waveguides that maintain anti-cubic as well as generalized anti-cubic forms of the nonlinear refractive index. Three conservation laws are retrieved for each form of nonlinearity. They are power, linear momentum and Hamiltonian. The conserved quantities are computed from their respective densities.